MAUDE Adverse Event Report: AVANOS MEDICAL INC. GAME READY GRPRO 2.1 CONTROL UNIT RENTAL

AVANOS MEDICAL INC. GAME READY GRPRO 2.1 CONTROL UNIT RENTAL
Model Number 550550-03-RN
Medical Device Problem Codes Inadequate Instructions for Non-Healthcare Professional (2956); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neck Pain (2433); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.A root cause could not be determined.All information reasonably known as of 06 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-ghc-24-05424.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, "i've been very disappointed with the compression feature.Even though there is a manual setting, there is no way to manually increase or decrease the tension in the compression.The compression is painfully intense at medium and the jacket continues to push harder and harder, never reaching its goal.Two nights ago, it caused me so much pain that i wound up in the emergency room (er) with neck spasms.But from my perspective the shoulder jacket piece is defective because it's unable to detect how much pressure it is placing on my surgical repairs.".Per additional information received on 23oct2024, patient is post-right rotator cuff surgery.After 4-5 days of sitting and sleeping in recliner, patient felt tremendous pressure, strain, and spasms on his neck and was unable swallow or turn his head without severe pain.He went to emergency room (er) and received muscle relaxers which helped quickly.Patient feels that the wrap did not come with enough instructions on getting the velcro exactly right to avoid the excess compression on surgical sites.Patient was reported to be feeling much better now.
 
Additional Manufacturer Narrative
The service record for lot hf14254-b197 was reviewed and the product was produced according to product specifications.The service record was reviewed and the device was confirmed to meet the functionality release criteria prior to being shipped prior to the customer complaint.It is not possible to determine the root cause of the reported issue without a sample as functional evaluation could not be performed in order to confirm or duplicate the reported incident.All information reasonably known as of 12 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
GAME READY GRPRO 2.1 CONTROL UNIT RENTAL
Common Device Name
GRPRO
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
PRIDE INDUSTRIES
10030 foothills blvd
roseville CA 95747
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key20629207
Report Number3011270181-2024-00114
Device Sequence Number7928779
Product Code IRP
UDI-Device Identifier00812120003812
UDI-Public(01)00812120003812
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number550550-03-RN
Device Catalogue Number550550-03-RN
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient Weight82 KG